Top
10
Doctor insights on: Vasovagal Attack

Share
1

1
What is causes of vasovagal attack?

What is causes of vasovagal attack?

Sight of blood: A number of people have a severe reaction to the sight of blood and pass out from the sit of blood. They recover on their own. It can be also a reaction to stress. They get clammy and drop their blood pressure and lose consciousness for a brief moment. ...Read more

See 1 more doctor answer
2

2
What are the ways to control vasovagal attacks?

What are the ways to control vasovagal attacks?

Avoidance techniques: Vsavagal attacks (neurocardiogenic syncope) occurs as a result of an abnormal reflex between the heart and the brain creating a vagal response to the heart and blood vessels, resulting in a drop in blood pressure and heart rate. The best treatment is avoidance. Once symptoms ate felt: lay down or perform kegel techniques (squeeze pelvic muscles). Fluid hydration very important. Also there are rx. ...Read more

See 1 more doctor answer
4

4
Treatment for frequent Vasovagal attacks? I'm on propranolol 20 mg 2x daily for SVT & keep having these attacks.

Treatment for frequent Vasovagal attacks? I'm on propranolol 20 mg 2x daily for SVT & keep having these attacks.

See your doctor: I suggest seeing the doctor who prescribed the propranolol. Propranolol can lower the heart rate and cause fainting just like a vasovagal attack. They can evaluate your heart rate, rhythm and blood pressure and see if your current dose is appropriate. ...Read more

5

5
4 y old had vasovagal attack pediatric ask for CBC ECG EEG urine k na ca li every thing was normal except li <0.3 & ionized ca 4.2 he ask psych.Advi?

4 y old had vasovagal attack pediatric ask for CBC ECG EEG urine  k na ca li every thing was normal except li <0.3 & ionized ca 4.2 he ask psych.Advi?

See another Doctor.: Often a problem which results in a vasovagal incident is lack of hydration. If your child is overheated and has low hydration with loss of important electrolytes, fainting can occur. The pediatrician may want you to dilute gatorade with water to help with hydration and electrolyte balance. Good luck! ...Read more

See 1 more doctor answer
6

6
I have panic attacks and faint every time i'm hurt (sprained ankle, thrown out back, etc) (vasovagal syncope?) 50mgzoloft helped; what else can I do?

I have panic attacks and faint every time i'm hurt (sprained ankle, thrown out back, etc) (vasovagal syncope?) 50mgzoloft helped; what else can I do?

Therapy and Meds: Zoloft (sertraline) is a very appropriate medication to help with panic attacks. Since you have received benefit from 50mg consider talking with your prescribing provider about increasing the dose to get more help, as long as you are tolerating the medication. In addition, it would be helpful to start seeing a therapist to discuss better ways of coping with your anxiety. Monitor your overall health as well. ...Read more

See 1 more doctor answer
7

7
Vasovagal conditions hereditary?

Vasovagal: Yes. There are reports of hereditary situations that could trigger vasovagal response. ...Read more

8

8
What's a vasovagal reaction feel like?

What's a vasovagal reaction feel like?

Vasovagal : Clammy or sweaty, lightheaded or dizzy & possibly nauseous. ...Read more

9

9
Whats vasovagal syncope?

Whats vasovagal syncope?

A Drop in Heart Rate: Vasovagal syncope refers to passing out when the vagus or 10th cranial nerve is stimulated. One important function of the vagus is to slow your heart down. Any activity that increases the pressure inside your abdomen can stimulate the vagus. So vasovagal syncope often happens when one is bearing down to try to urinate as in elderly men standing at the toliet. ...Read more

10

10
What is vasovagal syncope?

What is vasovagal syncope?

Common fainting: When the nerve vagus causes a fainting spell. Usually this happens in responds to a recent stimulus like when injecting needles, watching blood, during medical procedures, while fasting, while standing for long periods, while in fear or panic. When there is no other obvious cause for fainting it is said that is called "vasovagal syncope". There are other causes of syncope or loss of consciousness. ...Read more

See 1 more doctor answer